# SDR SWAA2022053197649

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A37589
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOWER SURFACE REAR SPAR LOCATED AT LEVEL ORSS 281 AND ORSS 329 LT WING 2022-207190 / [01] REPLACED SUPPORT ANGLE ( BEAM ASSY ) P/N : 115A3758-9 PO: 2022 143854 LOC. LOWER SURFACE REAR SPAR AT LEVEL ORSS 281 AND ORSS 329 LT WING IAW B737-700 SRM 51-10-02 ; 51-40-02 AND DWG # 115A3700 REV :- DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM AND CRACK MEASURE IS: 0.700? TOOL USED; DIGITAL CALIPER P/N: 500-197-30 S/N:A21143429 DUE DATE: 11-OCT-22;[02] REPLACED SUPPORT ANGLE ( BEAM ASSY ) P/N : 115A3758-9 PO: 2022 143854 LOC. LOWER SURFACE REAR SPAR AT LEVEL ORSS 281 AND ORSS 329 LT WING IAW B737-700 SRM 51-10-02 ; 51-40-02 AND DWG # 115A3700 REV.
